# SDR DHL200072007C

- Difficulty date: September 11, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO DOOR FWD SPRING CARRIDGE AFT SUPPORT ANGLE HAS CRACK.  REPLACED SUPPORT ANGLE PER 51-30-2, SIZE OF REPAIR 6 X 2 INCH.
